# SDR CA110708008

- Difficulty date: June 27, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Boeing 777333ER
- Aircraft time: 7,685 hours
- Engine: Ge GE90115B
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Switch
- Condition: Failed
- Location: Seat Row 31
- Stage of operation: NR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

SMOKE COMING FROM SEAT ROW 31 HJ.  POWER REMOVED WITH IFE/PAX SWITCH.  SMOKE STOPPED AND ELECTRICAL ODOR DECREASED AFTER REMOVAL OF POWER.  DISPATCH AND MX ADVISED FOUND QSEB 31J AT FAULT.  PART REPLACED SWITCH DOWNLOAD C/O.  OPS OK.  NO DAMAGE TO WIRING.
